# SDR SWAA051680

- Difficulty date: June 7, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 49,008 hours, 44,698 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR HOOK LOOSE.  SECURED GIRT BAR HOOK PER MM.
